Advertisement

aequationes mathematicae

, Volume 1, Issue 1–2, pp 205–205 | Cite as

The numerical range of a continuous mapping of a normed space

  • F. U. Bonsall
  • B. E. Cain
  • Hans Schneider
Short Communications

Keywords

Continuous Mapping Normed Space Numerical Range 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1968

Authors and Affiliations

  • F. U. Bonsall
  • B. E. Cain
  • Hans Schneider

There are no affiliations available

Personalised recommendations